Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On the Lyapunov theory for functional differential equations of fractional order


Author: Ivanka M. Stamova
Journal: Proc. Amer. Math. Soc. 144 (2016), 1581-1593
MSC (2010): Primary 34K37, 34K20; Secondary 34K25, 26A33
Published electronically: August 12, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper efficient criteria for uniform asymptotic stability and boundedness of fractional-order functional differential equations are proved. To this end the Lyapunov-like functions and Mittag-Leffler functions are used.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K37, 34K20, 34K25, 26A33

Retrieve articles in all journals with MSC (2010): 34K37, 34K20, 34K25, 26A33


Additional Information

Ivanka M. Stamova
Affiliation: Department of Mathematics, The University of Texas at San Antonio, One UTSA Circle, San Antonio, Texas 78249
Email: ivanka.stamova@utsa.edu

DOI: https://doi.org/10.1090/proc/12822
Keywords: Delay fractional differential equations, stability, boundedness, Lyapunov functions, comparison principle
Received by editor(s): February 24, 2015
Received by editor(s) in revised form: March 18, 2015, and April 7, 2015
Published electronically: August 12, 2015
Communicated by: Varghese Mathai
Article copyright: © Copyright 2015 American Mathematical Society